On non-oscillatory solutions of linear difference equations and multi-point difference boundary value problems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1965), pp. 140-146
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1965_4_a17,
author = {A. L. Teptin},
title = {On non-oscillatory solutions of linear difference equations and multi-point difference boundary value problems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {140--146},
year = {1965},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1965_4_a17/}
}
TY - JOUR AU - A. L. Teptin TI - On non-oscillatory solutions of linear difference equations and multi-point difference boundary value problems JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1965 SP - 140 EP - 146 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1965_4_a17/ LA - ru ID - IVM_1965_4_a17 ER -
A. L. Teptin. On non-oscillatory solutions of linear difference equations and multi-point difference boundary value problems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1965), pp. 140-146. http://geodesic.mathdoc.fr/item/IVM_1965_4_a17/